PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 5 | 985-991
Tytuł artykułu

On n-normal posets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A poset Q is called n-normal, if its every prime ideal contains at most n minimal prime ideals. In this paper, using the prime ideal theorem for finite ideal distributive posets, some properties and characterizations of n-normal posets are obtained.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
5
Strony
985-991
Opis fizyczny
Daty
wydano
2010-10-01
online
2010-09-28
Twórcy
autor
Bibliografia
  • [1] Cornish W.H., Normal lattices, J. Aust. Math. Soc., 1972, 14(2), 200–215 http://dx.doi.org/10.1017/S1446788700010041
  • [2] Cornish W.H., n-normal lattices, Proc. Amer. Math. Soc., 1974, 45(1), 48–54
  • [3] Erné M., Distributive laws for concept lattices, Algebra Universalis, 1993, 30(4), 538–580 http://dx.doi.org/10.1007/BF01195382
  • [4] Grätzer G., Schmidt E.T., On a problem of M.H. Stone, Acta Math. Acad. Sci. Hung., 1957, 8(3–4), 455–460 http://dx.doi.org/10.1007/BF02020328
  • [5] Halaš R., Annihilators and ideals in ordered sets, Czechoslovak Math. J., 1995, 45(120)(1), 127–134
  • [6] Halaš R., On extensions of ideals in posets, Discrete Math., 2008, 308(21), 4972–4977 http://dx.doi.org/10.1016/j.disc.2007.09.022
  • [7] Halaš R., Rachůnek J., Polars and prime ideals in ordered sets, Discuss. Math. Algebra Stoch. Methods, 1995, 15(1), 43–59
  • [8] Johnstone P.T., Stone Spaces, Cambridge Stud. Adv. Math., 3, Cambridge University Press, Cambridge, 1982
  • [9] Kharat V.S., Mokbel K.A., Semiprime ideals and separation theorems for posets, Order, 2008, 25(3), 195–210 http://dx.doi.org/10.1007/s11083-008-9087-3
  • [10] Lee K.B., Equational classes of distributive pseudocomplemented lattices, Canad. J. Math., 1970, 22(4), 881–891
  • [11] Nimbhorkar S.K., Wasadikar M.P., n-normal join-semilattices, J. Indian Math. Soc. (N.S.), 2005, 72(1–4), 53–57
  • [12] Pawar Y.S., Characterizations of normal lattices, Indian J. Pure Appl. Math., 1993, 24(11), 651–656
  • [13] Zaanen A.C., Riesz spaces II, North-Holland Mathematical Library, 30, North-Holland, Amsterdam-New York-Oxford, 1983
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0062-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.